I just started Celexa and have had horrible insomnia followed by heart palps at night and horrible anxiety. When I was on Effexor for 3 weeks, I got the same thing. Is Celexa better and will the insomnia go away with this one? Are Effexor and Celexa similar which is why I'm getting the insomnia? Being up at 1am when I have to get up at 6 for work is no fun and it almost doesn't seem worth being on anything. Please help :(
4 Jan 2012
If you are having these side effects, especially the heart palpitations, please call your doc!! That is potentially dangerous. I'm sure you are fine, but do call your doc.
You may adjust to the med, or you may need a different type of antidepressant.
Best wishes and I hope you feel great very soon,
2 May 2012
When I asked my cardiologist about taking Effexor, he discouraged me from taking that particular medication because, according to him, it causes irregular heart beats. My primary physician just prescribed Celexa and I too am experiencing insomnia along with rapid heart beats and a constant dull headache. Hopefully this will go away with continued use. I take 10 mg at night because I hesitate to take it too close to the 10mg of hydrocodone that I take in the morning for another pain issue.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
all the difrent doc's i have been to have put me on some sort on anti-depresants and they do not help and make my anxiety worse. I have been put ...
3 answers • 30 Aug 2011
I was taking Effexor 75 mg and my doctor added Celexa 20 mg to that. I'm concerned because of serotonin syndrome but she says she uses this ...
3 answers • 3 Jul 2014